MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30815
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 - date of event: event date not reported and estimated based on aware date.
 
Event or Problem Description
It was reported that the hub separated which required an additional device.A flexima all purpose drainage catheter was selected for use.The device was successfully placed in the patient, and the patient was discharged home.However, the hub separated and the patient was required to return to the hospital for a device replacement.The drainage catheter was successfully removed, and a new device was implanted.There were no patient complications as a result of the event.
 
Event or Problem Description
It was reported that the hub separated which required an additional device.A flexima all purpose drainage catheter was selected for use.The device was successfully placed in the patient, and the patient was discharged home.However, the hub separated and the patient was required to return to the hospital for a device replacement.The drainage catheter was successfully removed, and a new device was implanted.There were no patient complications as a result of the event.It was further reported that the tube appeared to be broken and was removed from the patient intact.The fracture was observed at the junction where the blue section of the flexima drain meets with the white section.The drainage catheter was placed less than 48 hours.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.Only a section of the stent was returned for the analysis.It was observed that the hub and the middle of the stent were detached, also the suture was detached.
 
Event or Problem Description

Brand Name
FLEXIMA APD
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23316428
Report Number2124215-2025-73943
Device Sequence Number20080787
Product Code FFA
UDI-Device Identifier08714729323129
UDI-Public(01)08714729323129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30815
Device Catalogue Number30815
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/14/2025
11/18/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/10/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale